MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2872000012
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an increase in unspecified pressure injuries.Specific numbers, severity of injury, and treatment details have not been provided at the time of reporting.
 
Additional Manufacturer Narrative
The imdrf codes have been updated to reflect the completed investigation.
 
Event or Problem Description

Brand Name
ISOTOUR, 84 INCH,STD, END406
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20369659
Report Number0001831750-2024-01076
Device Sequence Number11734960
Product Code FNM
UDI-Device Identifier07613327424638
UDI-Public07613327424638
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number2872000012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown